Comptes Rendus
Dynamical Systems/Complex Analysis
Hyperbolic components in exponential parameter space
Comptes Rendus. Mathématique, Volume 339 (2004) no. 3, pp. 223-228.

We discuss the space of complex exponential maps Eκ:zez+κ. We prove that every hyperbolic component W has connected boundary, and there is a conformal isomorphism ΦW:WH which extends to a homeomorphism of pairs ΦW:(W¯,W)(H¯,H). This solves a conjecture of Baker and Rippon, and of Eremenko and Lyubich, in the affirmative. We also prove a second conjecture of Eremenko and Lyubich.

Nous étudions l'espace des applications exponentielles complexes Eκ:zez+κ. Nous démontrons que pour chaque composante hyperbolique W, le bord ∂W est connexe, et qu'il y a un isomorphisme biholomorphe ΦW:WH qui s'étend en un homéomorphisme de paires ΦW:(W¯,W)(H¯,H). Ceci établit une conjecture de Baker et Rippon, et de Eremenko et Lyubich. D'autre part, nous démontrons une autre conjecture de Eremenko et Lyubich.

Published online:
DOI: 10.1016/j.crma.2004.05.014
Dierk Schleicher 1

1 School of Engineering and Science, International University Bremen, Postfach 750 561, 28725 Bremen, Germany
     author = {Dierk Schleicher},
     title = {Hyperbolic components in exponential parameter space},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {223--228},
     publisher = {Elsevier},
     volume = {339},
     number = {3},
     year = {2004},
     doi = {10.1016/j.crma.2004.05.014},
     language = {en},
AU  - Dierk Schleicher
TI  - Hyperbolic components in exponential parameter space
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 223
EP  - 228
VL  - 339
IS  - 3
PB  - Elsevier
DO  - 10.1016/j.crma.2004.05.014
LA  - en
ID  - CRMATH_2004__339_3_223_0
ER  - 
%0 Journal Article
%A Dierk Schleicher
%T Hyperbolic components in exponential parameter space
%J Comptes Rendus. Mathématique
%D 2004
%P 223-228
%V 339
%N 3
%I Elsevier
%R 10.1016/j.crma.2004.05.014
%G en
%F CRMATH_2004__339_3_223_0
Dierk Schleicher. Hyperbolic components in exponential parameter space. Comptes Rendus. Mathématique, Volume 339 (2004) no. 3, pp. 223-228. doi : 10.1016/j.crma.2004.05.014.

[1] I.N. Baker; P.J. Rippon Iteration of exponential functions, Ann. Acad. Sci. Fenn. Ser.  A I Math., Volume 9 (1984), pp. 49-77

[2] R. Devaney, L. Goldberg, J. Hubbard, A dynamical approximation to the exponential map by polynomials, Preprint, MSRI Berkeley, 1986

[3] A. Eremenko; M. Lyubich Iterates of entire functions, Soviet Math. Dokl., Volume 30 (1984), pp. 592-594

[4] A. Eremenko, M. Lyubich, Итeрaции цeлыx функций (Iterates of entire functions), Preprint, Physico-Technical Institute of Low-Temperatures Kharkov 6, 1984

[5] A. Eremenko; M. Lyubich Dynamical properties of some classes of entire functions, Ann. Inst. Fourier, Volume 42 (1992) no. 4, pp. 989-1020

[6] M. Förster, D. Schleicher, Parameter rays for the exponential family, in preparation

[7] M. Förster; L. Rempe; D. Schleicher Classification of escaping exponential maps (ArXiv) | arXiv

[8] E. Lau, D. Schleicher, Internal addresses in the Mandelbrot set and irreducibility of polynomials, Preprint 14, Institute of Mathematical Sciences, Stony Brook, 1994

[9] L. Rempe; D. Schleicher Bifurcations in the space of exponential maps (ArXiv) | arXiv

[10] D. Schleicher, On the dynamics of iterated exponential maps, Habilitationsschrift, Technische Universität München, 1999

[11] D. Schleicher Attracting dynamics of exponential maps, Ann. Acad. Sci. Fenn. Ser. A I Math., Volume 28 (2003) no. 1, pp. 3-34

Cited by Sources:

Comments - Policy

Articles of potential interest

Resolving subcategories whose finitely presented module categories are abelian

Ryo Takahashi

C. R. Math (2021)

No finite invariant density for Misiurewicz exponential maps

Janina Kotus; Grzegorz Świa̧tek

C. R. Math (2008)

Bifurcations d'applications unimodales

Artur Avila

C. R. Math (2002)